Publication

Back to overview

A Lévy-derived process seen from its supremum and max-stable processes

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Author Engelke Sebastian, Ivanovs Jevgenijs,
Project Risk and Complex Events: from Probability to Applications
Show all

Original article (peer-reviewed)

Journal Electronic Journal of Probability
Volume (Issue) 21
Page(s) 1 - 20
Title of proceedings Electronic Journal of Probability

Open Access

URL https://projecteuclid.org/euclid.ejp/1456246245
Type of Open Access Publisher (Gold Open Access)

-